Q716. (uw) 22M at a party, stuporous, afebrile, 100/60, PR 54, RR6, pupil 2 mm reactive, respond to pain, decrease reflex; glucose, vitB1, narcan has no effect; drug? Q720. (uw) 19 yo college kid takes SSRI goes to a party - AMS, flushed, sweating, THC+, fever, BP/PR/RR high, flushed, diaphoretic, hyper-reflexive, low Na (116), Dx? A739. Lorazepam; (The patient takes an unknown anxiety medication, and is most likely experiencing benzodiazepine withdrawal symptoms. Commonly observed symptoms of benzodiazepine withdrawal include: anxiety, diaphoresis, irritability, insomnia, fatigue, headache, myalgias, nausea, perceptual disturbances, tremors, and seizures. The most appropriate management step would be parenteral administration of a short-acting benzodiazepine, such as lorazepam) A754. Propranolol; (The symptoms of change in appetite, fatigue, insomnia, lack of concentration, and worthlessness for greater than 2 weeks are consistent with depression. Propranolol is one of the most common pharmacological agents to cause depression. Other side effects of propranolol include dizziness, bronchospasm, nausea, vomiting, diarrhea, and constipation. It may also precipitate asthma, congestive heart failure, and hypoglycemia in susceptible patients) Q783. (uw) 32 confusion, manic, tx w/ lithium, fever, BP high, pulse high, RR high, diphoresis, rigid muscle, Ck 50,000; WBC 23,000. What is it? What is the Tx for a patient that develops (3) A798. Negativism; (a motiveless resistance to all attempts to be moved or to all instructions. Signs of catatonia include stupor, negativism, rigidity, posturing, mutism, stereotypes, mannerisms, waxy flexibility, and catatonic excitement. Catatonia may be associated with schizophrenia of the catatonic type, mood disorders with catatonic features, or general medical conditions) "Q804. A 28-year-old woman with a history of paranoid schizophrenia is brought by a friend to the hospital. The woman had been an inpatient at a psychiatric hospital; for several months after being discharged, she had been maintained on haloperidol decanoate shots. For the past couple of days, after the last injection, she has appeared ""strange."" She is stiff, cannot swallow or talk, and appears tremulous. The friend is concerned that she has some kind of infection, since she has a fever. On examination, her temperature is 38.7 C (101.7 F), blood pressure is 157/104 mm Hg, pulse is 122/min, and respirations are 24/min. She has increased tone in her neck and extremities, and appears tremulous, diaphoretic, and confused. Her leukocyte count is 19,600/mm3 and the serum creatine phosphokinase is markedly elevated. A workup for infection is negative. What is the most likely diagnosis?" A804. Neuroleptic malignant syndrome (NMS) - think lithium in bipolar & schizophrenia; (AMS, fever, muscle rigidity, autonomic instability, high WBC too; Fever, Encephalopathy, Vitals, Enzyme, Rigid muscle); risk: IM, high dose, lithium Q942. (uw) 42M assault his wife, no food & sleep x ds, agitated, paranoid, "FBI is out to get me", admitted 8 mos ago for paranoia & VH, shouts, paces, poor grooming, dentition, picks his skin & have sores. Dx?